Propanolol

Propranolol is a drug belonging to the group beta blockers. It is used to treat high blood pressure, irregular heart rhythms, thyrotoxicosis, essential tremors, anxiety, and capillary hemangiomas.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have chest pain when I am anxious?

Query: Hi doctor,I have got my ECG, echocardiography, TMT, and all blood tests done. All reports are normal. Echocardiography is showing MVP with mild MR. I feel anxiety and stress. Please check my reports and give me an opinion. I am taking Clonazepam and Propanolol Hydrochloride tablets. I feel typical c...  Read Full »


Dr. Kaushal Bhavsar

Answer: Hi,Welcome to icliniq.com.I can understand your concern.I have gone through the reports you have attached (attachments removed to protect the patient's identity).There is no need to worry about any heart diseases. Just relax and stay calm. Do not think too much about it. Divert your mind from this. ...  Read Full »

I have PVC after starting Methadone. Will beta blockers help?

Query: Hi doctor, I am a 35 year old male, and I am currently on Methadone for chronic pain. I currently have PVC, and my last EKG showed a long QT (over 500 ms). The doctor recommended that I take Magnesium and Potassium supplements as he believes that Methadone may be reducing my magnesium and potassium ...  Read Full »


Dr. Isaac Gana

Answer: Hello, Welcome to icliniq.com. I have gone through your explanation in detail, and I understand your worries. Long QT syndrome can predispose you to a fatal arrhythmia known as torsades de pointes. In your case, I will strongly advise you to commence treatment with a beta blocker. This is a saf...  Read Full »

How to cure my sister's headache that does not subside with pain medication?

Query: Hello, My sister has headaches from the last six months. Earlier, it was random, but from the last two months, it is continuous. The MRI is normal and no medicines are working. Please help.  Read Full »


Dr. Anshul Varshney

Answer: Hello, Welcome to icliniq.com. It could be a migraine or tension type headache. Please revert with the following details: Are the headaches one-sided or on both sides?  Are the headaches pulsating in nature?  Is the frequency daily or intermittent?  Is it associated with nausea or vomiting? Reve...  Read Full »

What is the reason for throbbing pain in the forehead, eyes, and ears for the past two months?

Query: Hi doctor, I have suffered from sinus congestion in the past, but this time my headaches are different and the time is much longer. Normally, I get pain in my forehead and eyes. This time the pain is in my forehead, eyes, ears, and it feels like my neck is throbbing. It is like I am being held upsi...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. The description of your headache fits into migraine-type headaches. I need following details further to help you better: How many days in a week do you get these headaches? Do you have any vomitings or sensations associated? How is your sleep? Any visual issues? Any wei...  Read Full »

How to cure the left-sided headache along with eyes and ear pain?

Query: Hello doctor, I had a left-sided headache and was advised an MRI. I was told by my doctor that it was a migraine. He prescribed Betacap TR in the morning, Tryptomer at night, and Naxdom 500 in the case of a severe headache. But suddenly, there is a left-sided pain with eyes and ear pain.  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hello, Welcome to icliniq.com.I read your query and understand your concerns. A migraine is often characterized by unilateral headaches and often affects young females like you. It is often accompanied by eye pain. The treatment prescribed by your doctor is according to the standard clinical practic...  Read Full »

I have recurrent shooting headaches five years after a traumatic brain injury. Kindly help me.

Query: Hi doctor, I have had persistent, recurrent headaches and shooting head pains due to a concussion from a traumatic brain injury, that I acquired five years back. The doctor has described my headaches as tension-type headaches, I have pain behind the eyes mainly, but it can be on the top of the head...  Read Full »


Dr. Hitesh Kumar

Answer: Hello, Welcome to icliniq.com. I would like to know few more details about your problem. Since when you started to have this problem? Did it start immediately after the accident? Or it started after some gap? In which part of the head do you have headaches mostly? Is it only behind the eyes? What...  Read Full »

Do I need a pacemaker for inappropriate sinus tachycardia?

Query: Hi doctor, I had been diagnosed with inappropriate sinus tachycardia nearly two years back. I have dizziness, chest pain, shortness of breath, not able to exercise, and anxiety. I am currently managing my symptoms with Ivabradine 5 mg, once a day, but the quality of life is very poor due to which ...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. Firstly, do not get depressed, this is not a life-threatening condition, and may resolve with time. The symptoms may be troublesome for some time. How much are your resting and maximum heart rate? You should get yourself evaluated by a psychiatrist for anxiety and...  Read Full »

Whenever I get angry, my body shivers. Why?

Query: Hello doctor, Whenever I get angry, my body shivers. What should I do?  Read Full »


Dr. Shobhit Shah

Answer: Hello, Welcome to icliniq.com. I suggest you get a thyroid profile done. It is probably due to anxiety. Do you have a history of anxiety? Revert with more information to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician  Read Full »

Can BPAD medicine cause shortness of breath and a low sex drive?

Query: Hi doctor, I am a 34 year old male, who weighs 82 kg. I am suffering from a bipolar affective disorder (BPAD), and have been advised to take Magnesium valproate 400 mg twice daily and Amisulpride 100 mg at bedtime. I am also taking Etizolam 0.25 mg in the morning and 0.5 mg at night, from two week...  Read Full »


Dr. Awadhesh P. Singh Solanki

Answer: Hi, Welcome to icliniq.com. The symptoms like shortness of breath, poor sleep and loss of sexual pleasure are all the side effects of the medicines that you take for bipolar disorder. I will not suggest stopping these medications, but it will be better to take few medications with effective doses....  Read Full »

Why is my heart rate always above 100 bps?

Query: Hello doctor, I am a 24 year old male. Even though I am healthy, I am always having a heart rate of 100 and above. What may be the possible cause for this? I had previously performed an ECG.  Read Full »


Dr. Rishu

Answer: Hi, Welcome to icliniq.com. It can be a sinus tachycardia. A sinus tachycardia is a sinus rhythm with an elevated rate of impulses, defined as a rate greater than 100 beats per minute in an average adult. The normal resting heart rate in an average adult ranges from 60 to 100 beats per minu...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.